# SDR FDEA200911023793

- Difficulty date: November 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft time: 57,368 hours, 9,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24112
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP UPPER SURFACE AT L/E AREA FOUND DENTED AT APPROX  X1FH 183.300 AS MARKED.  RT WING INBD FLAP UPPER SURFACE AT L/E APPROX  XIFH183.300, DENTED AREA MEASURED, DEPTH = 0.065", LENGTH = 1.5" FOUND WITHIN LIMIT IAW SRM 57-00-00 FIG. 206 REV. 41,   HFEC INSP CARRIED OUT IAW DAC NDT SPM REV 13 PART 06-10-01.001 ON DENT AREA AND FOUND NO CRACK EVIDENT. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 108.
